MAUDE Adverse Event Report: MEDTRONIC, INC. SUBQ; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC, INC. SUBQ; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6996SQ41
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 07/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of medical devices: 693565 lead implanted: (b)(6) 2017; dtbb1d1 crt-d implanted: (b)(6) 2016.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead alerted for a high and undefined superior vena cava (svc) defibrillation imepdance.An svc coil fracture was suspected.The lead was reprogrammed and remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the right ventricular (rv) lead triggered the alert for high/undefined svc impedance.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SUBQ
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7698534
Report Number2182208-2018-01309
Device Sequence Number903692
Product Code LWS
UDI-Device Identifier00721902183065
UDI-Public00721902183065
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/28/2010
Device Model Number6996SQ41
Device Catalogue Number6996SQ41
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer08/21/2018
08/08/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date09/06/2018
10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1056T LEAD, 407645 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR